# SDR ASAA2014050607713

- Difficulty date: May 6, 2014
- Submitted: May 10, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 28,983 hours, 8,854 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221604101
- Part serial: 11J3W
- Condition: Failed
- Location: Ee Bay
- Part time: 41,293 hours, 14,901 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPEED TRIM FAILED, MACH TRIM FAILED SINGLE CHANNEL ONLY.  ACFT GROUNDED.  TROUBLESHOT IAW FIM 22-11, TASK 801.  REPLACED FCC "A" IAW MM 22-11-33.  FCC A BITE 35 NORMAL.  PERFORMED SPEED TRIM BITE 60.32 & MACH TRIM BITE 60.33. BOTH TEST NORMAL.  PERFORMED LAND VERIFY BITE 49 & HGS SENSOR TEST FOR FCC.  ACFT STATUS & PLACARD REMAIN THE SAME CAT IIIA AUTOLAND & HGS.
